Show simple item record

AuthorHieber, Peterdc.contributor.author
Date of accession2019-04-02T12:15:13Zdc.date.accessioned
Available in OPARU since2019-04-02T12:15:13Zdc.date.available
Date of first publication2017dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordInsurance contractsdc.subject
KeywordCliquet-style guaranteedc.subject
KeywordRatchet-type guaranteedc.subject
KeywordAnnual guaranteedc.subject
KeywordRegime switchingdc.subject
KeywordLevy modeldc.subject
KeywordFourier pricingdc.subject
Keywordlife-insurance contractsdc.subject
Keywordstochastic interest-ratesdc.subject
Keywordpricing barrier optionsdc.subject
Keywordasset value guaranteedc.subject
Keywordfair valuationdc.subject
Keywordannuity guaranteesdc.subject
Keywordpoliciesdc.subject
Keywordframeworkdc.subject
Keyword1st-passagedc.subject
Keywordstrategiesdc.subject
Dewey Decimal GroupDDC 330 / Economicsdc.subject.ddc
TitleCliquet-style return guarantees in a regime switching Levy modeldc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Versicherungswissenschaftenuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1016/j.insmatheco.2016.11.009dc.identifier.doiExternal
Source - Title of sourceInsurance: Mathematics and Economicssource.title
Source - Place of publicationElseviersource.publisher
Source - Volume72source.volume
Source - Year2017source.year
Source - From page138source.fromPage
Source - To page147source.toPage
Source - ISSN0167-6687source.identifier.issn
Source - eISSN1873-5959source.identifier.eissn
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000393534100011uulm.identifier.wos
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record